# SDR R61A201602060129

- Difficulty date: February 6, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT FWD PASSENGER DOOR LOWER EMERGENCY SLIDE HARDWARE IS CORRODED.  MX R & R FWD PASSENGER DOOR LOWER EMERGENCY SLIDE HARDWARE IAW AMM 52-10-00.  PN NAS6604D11, BOLT.
